# SDR CAL951147

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 65,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE FUSELAGE SKIN AND DOUBLERS CORRODED AT AFT LOWER CORNER OF C-1 DOORWAY.  THE CORROSION WAS REMOVED.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND ECRA 5330-02343.  (X)
